MathSciNet Relay Station
MathSciNet bibliographic data
MR784000 (86k:11027) 11F46
Eie, Min King; Lin, Chung Yuan Fixed points and conjugacy classes of regular elliptic elements in ${\rm Sp}(3,{\bf Z})$. Trans. Amer. Math. Soc. 289 (1985), no. 2, 485–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement